# SDR UPS96220129

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Engine: Pwa JT8D7B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: DURING FLAP EXT FROM 5 DEG TO 15 DEG, ONLY O/B T/E FLAPS INDICATED 15 DEG, I/B FLAPS SHOWED 5 DEG.  ATTEMPTED AGAIN WITH NO CHANGE.  DECLARED AN EMERGENCY AND LANDED UNEVENTFUL AT SDF.  FOUND RT ELEPHANT EAR LOCKED UP, PARTIALLY REMOVED SAME.  REPLACED ELEPHANT EAR FWD BEARING.
